# SDR DL72S972274

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FUMES AND HEAT AT SEAT 17F.  FOUND AFT CABIN ZONE TRIM VALVE OPEN SUPPLYING DUCT HOT AIR IN THE AREA OF 17F.  RESET CABIN TEMP TRIM ALL A/C SYSTEMS CKS NML.  NO ELECTRICAL ODORS IN CABIN, ALL INSPECTIONS OK.
